# SDR C2XA95IA068

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 12004499033
- Condition: Cracked
- Location: Left Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIBS AT LEFT MLG OUTBOARD AFT GEAR DOOR ATTACH POINTS CRACKED.  MAINTENANCE STOP DRILLED CRACKS AND INSTALLED DOUBLERS ON AFFECTED RIBS, AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (EMB-120 SRM 54-20-04).  AIRCRAFT TT, 11575.6.  CYC - 16,520.  (X)
